Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2015 Vol. 7 No. 1


PagesTitle and authors
1-18A bi-level multi-choice programming problem
Avik Pradhan; M.P. Biswal
DOI: 10.1504/IJMOR.2015.065945

19-41Analysis of M[X]/G/1 retrial queue with two phase service under Bernoulli vacation schedule and random breakdown
P. Rajadurai; M. Varalakshmi; M.C. Saravanarajan; V.M. Chandrasekaran
DOI: 10.1504/IJMOR.2015.065946

42-51Availability modelling and evaluation of a repairable system subject to minor deterioration under imperfect repairs
Ibrahim Yusuf
DOI: 10.1504/IJMOR.2015.065955

52-68A multi objective model for determining ordering strategy within different constraints
Seyed Hamid Reza Pasandideh; Marziye Keshavarz
DOI: 10.1504/IJMOR.2015.065957

69-102An integrated production-inventory model with backorder and lot for lot policy in fuzzy sense
Gour Chandra Mahata
DOI: 10.1504/IJMOR.2015.065958

103-118On the choice of the penalty parameter for discrete-continuous linear bi-level problems reformulation
Massimiliano Caramia; Renato Mari
DOI: 10.1504/IJMOR.2015.065959